# SDR SWIA2020041050083

- Difficulty date: January 15, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9 FWD SIDE VERTICAL ANGLE CRACKED AT RIVET HEAD   (C-CHECK) RO 4/9/2020   REMOVED FWD VERTICAL ANGLE AT FS 280 LBL 9 PER CRJ 200 SRM. INSTALLED FABRICATED FILLER WASHER PN 601R-53-11-3559-1, BACK UP WASHER PN 601R-53-11-3559-2 PER REO & INSTALLED FABRICATED REPAIR ANGLE PN 601R-53-11-171-1 PER REO & CRJ 200 SRM AT FS 280 LBL 9.
